# SDR COMA9610340

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019230001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, FOUND FUSELAGE BELLY SKIN SEVERELY CORRODED AT FRAME 23.  THE DAMAGE WAS REPAIRED PER EMB120 SRM 53-00-01, FIG 202.
